# SDR SWAA021245

- Difficulty date: June 5, 2002
- Submitted: June 19, 2002
- Operation: Air carrier
- Aircraft: N648SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27718
- Aircraft time: 17,247 hours, 14,645 cycles
- System (JASC): 5240 · Service Doors
- Part: Frame
- Part number: 6545854
- Condition: Cracked
- Location: Fwd Svc Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2D CHECK, FOUND FWD SVC DOOR AFT FRAME CRACKED AT STOP CUTOUT, 4TH FROM TOP.  REPAIRED FRAME PER SRM.
